×

Remarque sur l’uniforme sommabilité des suites de variables aléatoires à valeurs vectorielles normees. (French) Zbl 0376.60031

MSC:

60F15 Strong limit theorems
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] A. Beck , Conditional independence, Z . Wahrscheinlichkeitstheorie verw. Gebiete , t. 33 , 1976 , p. 253 - 267 . MR 400359 | Zbl 0363.60030 · Zbl 0363.60030
[2] A. Beck and D.P. Giesy , P-uniform convergence and a vector valued strong law of large numbers , Trans. Amer. Math. Soc ., t. 147 , 1970 , p. 541 - 559 . MR 263123 | Zbl 0198.51006 · Zbl 0198.51006
[3] E. Ménard et J.P. Raoult , Indépendance conditionnelle et uniformité pour les lois fortes des grands nombres dans les espaces de Banach , à paraître dans Z. Wahrscheinlichkeitstheorie verw . Gebiete. Zbl 0349.60017 · Zbl 0349.60017
[4] K.R. Parthasarathy , Probability measures on metric spaces , Academic Press , 1967 . MR 226684 | Zbl 0153.19101 · Zbl 0153.19101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.